Differential and Integral Equations

Nonlinear boundary feedback stabilization for Schrödinger equations

R. Cipolatti, E. Machtyngier, and E. San Pedro Siqueira

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we consider the existence, uniqueness and the asymptotic behavior of the solutions of Schrödinger equations in bounded domains with nonlinear dissipative boundary conditions; the existence and uniqueness are proved by means of nonlinear semigroup theory and the asymptotic behavior is obtained by establishing decay rates for the energy.

Article information

Source
Differential Integral Equations, Volume 9, Number 1 (1996), 137-148.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969992

Mathematical Reviews number (MathSciNet)
MR1364038

Zentralblatt MATH identifier
0840.35022

Subjects
Primary: 93D15: Stabilization of systems by feedback
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 93C20: Systems governed by partial differential equations

Citation

Cipolatti, R.; Machtyngier, E.; San Pedro Siqueira, E. Nonlinear boundary feedback stabilization for Schrödinger equations. Differential Integral Equations 9 (1996), no. 1, 137--148. https://projecteuclid.org/euclid.die/1367969992


Export citation